National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Advances in Mathematics(77)
ISSN: 0001-8708
年代
1    
Une théorie combinatoire des séries formelles 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:42  Issue:1  Page:1-82  

Joyal;   ;   André,;  

文摘信息 问图书馆员

2    
AN ANALOG OF THE THOM ISOMORPHISM FOR CROSSED-PRODUCTS OF A C-STAR ALGEBRA BY AN ACTION OF R 期刊论文

ADVANCES IN MATHEMATICS     ISSN:0001-8708  Volume:39  Issue:1  Page:31-55  

CONNES A;  

被引频次:183

问图书馆员

3    
An analogue of the thom isomorphism for crossed products of a C algebra by an action of R 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:39  Issue:1  Page:31-55  

Connes A;  

文摘信息 问图书馆员

4    
Riemann-Roch theorems for higher algebraic K-theory 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:40  Issue:3  Page:203-289  

Gillet Henri;  

来源数据库:Scopus        

获取全文 问图书馆员

5    
Asymptotic values for degrees associated with strips of young diagrams 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:41  Issue:2  Page:115-136  

Regev Amitai;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

6    
Green polynomials and singularities of unipotent classes 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:42  Issue:2  Page:169-178  

Lusztig G;  

来源数据库:Scopus        

获取全文 问图书馆员

7    
Realization of the basic representations of the Euclidean Lie algebras 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:42  Issue:1  Page:83-112  

Kac V.G;   Kazhdan D.A;   Lepowsky J;   Wilson R.L;  

来源数据库:Scopus        

获取全文 问图书馆员

8    
The wave equation with computable initial data such that its unique solution is not computable 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:39  Issue:3  Page:215-239  

Pour-El Marian Boykan;   Richards Ian;  

来源数据库:Scopus        

获取全文 问图书馆员

9    
Generalized gradients of Lipschitz functionals 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:40  Issue:1  Page:52-67  

Clarke Frank H;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

10    
The irreducible representations of the Lie algebra sl(2) and of the Weyl algebra 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:39  Issue:1  Page:69-110  

Block Richard E;  

问图书馆员

11    
The solution of van der Waerden's problem for permanents 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:42  Issue:3  Page:299-305  

Egorychev G.P;  

来源数据库:Scopus        

获取全文 问图书馆员

12    
Ramanujan's "Lost" Notebook. I. Partial θ-functions 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:41  Issue:2  Page:137-172  

Andrews George E;  

问图书馆员

13    
On the variety of complexes 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:41  Issue:1  Page:57-77  

De Concini Corrado;   Strickland Elisabetta;  

来源数据库:Scopus        

获取全文 问图书馆员

14    
Proper actions and pseudo—Riemannian space forms 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:40  Issue:1  Page:10-51  

Kulkarni Ravi S;  

来源数据库:Scopus        

获取全文 问图书馆员

15    
The residue of the global η function at the origin 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:40  Issue:3  Page:290-307  

Gilkey Peter B;  

来源数据库:Scopus        

获取全文 问图书馆员

16    
Fourier analysis and limit theorems for convolution semigroups on a locally compact group 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:39  Issue:2  Page:111-154  

Siebert Eberhard;  

来源数据库:Scopus        

获取全文 问图书馆员

17    
Ramunujan's "Lost" Notebook III. The Rogers-Ramanujan continued fraction 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:41  Issue:2  Page:186-208  

Andrews George E;  

问图书馆员

18    
Resolutions of determinantal ideals: The submaximal minors 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:39  Issue:1  Page:1-30  

Akin Kaan;   Buchsbaum David A;   Weyman Jerzy;  

来源数据库:Scopus        

获取全文 问图书馆员

19    
Band asymptotics in two dimensions 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:42  Issue:3  Page:248-282  

Guillemin Victor;  

来源数据库:Scopus        

获取全文 问图书馆员

20    
Combinatorial decompositions of a class of rings 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:39  Issue:2  Page:155-184  

Baclawski Kenneth;   Garsia Adriano M;  

来源数据库:Scopus        

获取全文 问图书馆员

< 上一页 1 2 3 4 下一页 >
作者信息:×